# SDR SWAA2025120432245

- Difficulty date: November 5, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 57,369 hours, 34,854 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE ON AUXILIARY TRACK SLAT 8 INBOARD POSITION AT RT WING.   REPLACED SUPPORT ANGLE ON AUXILIARY TRACK SLAT 8 INBD POSITION AT RT WING IAW CMM-57-43-01, PAGE 702, STEP 3 C, ITEM 9.
